# SDR TWAA0101920

- Difficulty date: January 29, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, MEMBRANE AT STA 617, LONGERON 18R, WAS CORRODED ON LOWER SURFACE.  INSTALLED NEW MEMBRANE PER SPM 6-70-01 PAGES 2 AND 3.  INSTALLED FASTENERS PER SRM 51-30 AND 51-10-4.  PAINTED PER SPM 1-20-02.
